# SDR 95ZZZM343

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, LONGERON 23 AT FS 200 WAS FOUND CRACKED.  FABRICATED AND INSTALLED REPAIR MEMBERS IAW DC9 SRM 53-02, 51-10-3 AND 51-30-2.
